RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2019, Volume 22, Issue 5, Pages 259–269 (Mi fpm1851)  

A bound for a typical differential dimension of systems of linear differential equations

M. V. Kondratieva

Lomonosov Moscow State University

Abstract: We prove upper and lower bounds for the leading coefficient of Kolchin dimension polynomial of systems of partial linear differential equations in the case of codimension two, quadratic with respect to the orders of the equations in the system. A notion of typical differential dimension plays an important role in differential algebra, some of its estimations were proved by J. Ritt and E. Kolchin; they also advanced several conjectures that were later refuted. Our bound generalizes the analogue of the Bézout theorem for one differential indeterminate. It is better than an estimation proved by D. Grigoriev.

Full text: PDF file (165 kB)
References: PDF file   HTML file
UDC: 512.628.2

Citation: M. V. Kondratieva, “A bound for a typical differential dimension of systems of linear differential equations”, Fundam. Prikl. Mat., 22:5 (2019), 259–269

Citation in format AMSBIB
\Bibitem{Kon19}
\by M.~V.~Kondratieva
\paper A~bound for a~typical differential dimension
of systems of linear differential equations
\jour Fundam. Prikl. Mat.
\yr 2019
\vol 22
\issue 5
\pages 259--269
\mathnet{http://mi.mathnet.ru/fpm1851}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1851
  • http://mi.mathnet.ru/eng/fpm/v22/i5/p259

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:10
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020